排灌机械工程学报
   Home  About Journal  Editorial Board  Author Center  Subscriptions    中文 
Journal of Drainage and Irrigation Machinery Engin  2018, Vol. 36 Issue (9): 869-873    DOI: 10.3969/j.issn.1674-8530.18.1018
article Current Issue| Next Issue| Archive| Adv Search |
Fuzzy credibility-constrained quadratic programming model based on fuzzy weighted weights
WANG Youzhi, GUO Ping*, GUO Shanshan, LIU Xiao
College of Water Resources & Civil Engineering, China Agriculture University, Beijing 100083, China.

Copyright © 2011 Journal of Drainage and Irrigation Machinery Engineering
Support by Beijing Magtech Co.Ltd   E-mail: support@magtech.com.cn